# SDR CA101130002

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR72
- Engine: Pwc PW610FA
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF THE PILOT ABORTED TAKEOFF AS HE SAW THE ENGINE TEMPERATURE RISE TO 810C. THE AIRCRAFT RETURNED TO THE RAMP WHERE TROUBLESHOOTING ISOLATED THE PROBLEM TO A FAULTY HANDLING BLEED VALVE SERVO IN WHICH A PIECE OF METAL WAS OBSTRUCTING THE ORIFICE, AND PREVENTING THE VALVE FROM CLOSING.  THE SERVO WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
